Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 19, NWS Jackson, MS

February 1, 2015Rankin County, Scott County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Feb 1, 2015, 5:54 PM CST for Rankin County, Scott County, Mississippi. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 1, 2015, 5:54 PM CST (23:54 UTC)
Expired
Feb 1, 2015, 6:45 PM CST
In force
51 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Rankin County, MS, Scott County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 40 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.9 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2015-02-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2015-02-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 481 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
555 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
481 m²/s²
0-3 km storm-relative helicity
495 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

307 
WUUS54 KJAN 012354
SVRJAN
MSC121-123-020045-
/O.NEW.KJAN.SV.W.0019.150201T2354Z-150202T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
554 PM CST SUN FEB 1 2015

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL RANKIN COUNTY IN CENTRAL MISSISSIPPI...
  SCOTT COUNTY IN CENTRAL MISSISSIPPI...

* UNTIL 645 PM CST

* AT 555 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM LEESBURG TO PELAHATCHIE TO 6 MILES SOUTH OF
  BRANDON...AND MOVING EAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  FORKVILLE AROUND 600 PM CST.
  MORTON AROUND 605 PM CST.
  HARPERVILLE AND HILLSBORO AROUND 610 PM CST.
  PULASKI AND STEELE AROUND 615 PM CST.
  HOMEWOOD AND FOREST AROUND 620 PM CST.

OTHER LOCATIONS IN THE WARNING INCLUDE SEBASTOPOL AND LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3223 8932 3222 8973 3218 9000 3247 8976
      3257 8955 3257 8932
TIME...MOT...LOC 2355Z 253DEG 48KT 3245 8971 3231 8979
          3221 8991

HAIL...1.00IN
WIND...60MPH

$$

GRG
3 follow-up statements
341 
WWUS54 KJAN 020009
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
609 PM CST SUN FEB 1 2015

MSC121-020020-
/O.CAN.KJAN.SV.W.0019.000000T0000Z-150202T0045Z/
RANKIN MS-
609 PM CST SUN FEB 1 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL RANKIN COUNTY IS
CANCELLED...

THE THREAT HAS ENDED FOR THE WARNED AREA.

LAT...LON 3222 8973 3235 8971 3245 8964 3252 8951
      3257 8932 3227 8932 3223 8933
TIME...MOT...LOC 0010Z 253DEG 48KT 3244 8948 3239 8954
          3234 8956 3224 8968

$$

MSC123-020045-
/O.CON.KJAN.SV.W.0019.000000T0000Z-150202T0045Z/
SCOTT MS-
609 PM CST SUN FEB 1 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SCOTT COUNTY
UNTIL 645 PM CST...

AT 610 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HILLSBORO TO MORTON TO 7 MILES SOUTHEAST OF
PELAHATCHIE...AND MOVING EAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL BE NEAR...
  STEELE AND PULASKI AROUND 615 PM CST.
  HOMEWOOD AROUND 620 PM CST.

OTHER LOCATIONS IN THE WARNING INCLUDE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3222 8973 3235 8971 3245 8964 3252 8951
      3257 8932 3227 8932 3223 8933
TIME...MOT...LOC 0010Z 253DEG 48KT 3244 8948 3239 8954
          3234 8956 3224 8968

HAIL...1.00IN
WIND...60MPH

$$

GRG
969 
WWUS54 KJAN 020028
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
628 PM CST SUN FEB 1 2015

MSC123-020045-
/O.CON.KJAN.SV.W.0019.000000T0000Z-150202T0045Z/
SCOTT MS-
628 PM CST SUN FEB 1 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
SCOTT COUNTY UNTIL 645 PM CST...

AT 629 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CONEHATTA TO 5 MILES SOUTHWEST OF CONEHATTA TO
FOREST...AND MOVING EAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN
SCOTT COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3223 8933 3223 8952 3232 8949 3257 8932
      3227 8932
TIME...MOT...LOC 0029Z 253DEG 48KT 3250 8919 3246 8925
          3241 8927 3231 8939

HAIL...0.88IN
WIND...60MPH

$$

GRG
031 
WWUS54 KJAN 020044 RRA
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
644 PM CST SUN FEB 1 2015

MSC123-020055-
/O.EXP.KJAN.SV.W.0019.000000T0000Z-150202T0045Z/
SCOTT MS-
644 PM CST SUN FEB 1 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SCOTT COUNTY HAS
EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

LAT...LON 3223 8933 3223 8952 3232 8949 3257 8932
      3227 8932
TIME...MOT...LOC 0045Z 253DEG 48KT 3255 8894 3251 8900
          3246 8902 3236 8915

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 1, 3:33 PM CST, 2 hours 21 minutes earlier.

Area forecast discussion, Feb 1, 3:33 PM CST, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
333 PM CST SUN FEB 1 2015

.DISCUSSION...TONIGHT THROUGH SUNDAY...THE MAIN WEATHER IMPACT
THROUGH THE SHORT TERM IS THE COLD FRONT THAT IS CURRENTLY SITUATED
FROM NORTHWEST MISSISSIPPI INTO EAST CENTRAL TEXAS. SHOWERS AND
THUNDERSTORMS HAVE DEVELOPED ALONG THE LINE AND AND THIS ACTIVITY
WILL MOVE ACROSS THE ARKLAMISS INTO THE EVENING HOURS. DECENT FORCING
COMBINED WITH MU CAPES OF AROUND 200-500 J/KG AND 0-6KM SHEAR OF
60KTS WILL ALLOW FOR STRONG TO SEVERE STORMS THIS AFTERNOON AND
EVENING. THE WINDS BECOME MORE UNIDIRECTIONAL AS THE BOUNDARY
APPROACHES SO EXPECT THE TORNADO POTENTIAL TO BE VERY LIMITED...WITH
THE MAIN CONCERN BEING DAMAGING WIND GUSTS AND POSSIBLY HAIL TO THE
SIZE OF QUARTERS WITH STORMS ALONG THE BOUNDARY. A LIMITED RISK FOR
STRONG TO SEVERE STORMS IS CURRENTLY IN THE HWO FOR MUCH OF THE AREA
THIS AFTERNOON THROUGH MID EVENING.

THE BOUNDARY WILL MOVE TO THE EAST OF THE AREA BY LATE EVENING WITH
SOME LIGHT POST FRONTAL SHOWERS AND POSSIBLY A FEW FLURRIES IN THE
NORTHEAST DURING THE OVERNIGHT HOURS AS COLD AIR ADVECTION INCREASES
AND TEMPS DROP. COOL HIGH PRESSURE WILL BUILD OVER THE AREA ON
MONDAY WITH HIGHS ONLY CLIMBING INTO 40S FOR MOST OF THE AREA. A
COLD NIGHT IS ON TAP MONDAY NIGHT AS HIGH PRESSURE REMAINS OVER THE
AREA AND RADIATIONAL COOLING PREVAILS WITH LOWS FALLING INTO THE MID
20S. LITTLE WILL CHANGE ON TUESDAY WITH HIGH PRESSURE RIDGING
CONTINUING TO PREVAIL...BUT THE SURFACE FLOW WILL BEGIN TO TURN
AROUND TO THE SOUTH AND TEMPERATURES WILL BE A LITTLE WARMER WITH
HIGHS IN THE 50S.

BY WEDNESDAY A SHORT WAVE WILL MOVE ACROSS EAST TEXAS INTO
LOUISIANA AND CURRENTLY THE GLOBAL MODELS SUGGEST THAT MOISTURE
WILL INCREASE OUT AHEAD OF IT WITH SHOWERS POSSIBLE MAINLY SOUTH OF
I-20 DURING THE AFTERNOON SPREADING NORTHWARD WEDNESDAY NIGHT. THE
ECMWF/GEM ARE FURTHER NORTH THAN THE GFS WITH THE SHORT WAVE AND
MOISTURE...SO WILL LEAN TOWARDS THE ECMWF. EXPECT MOST OF THE
PRECIPITATION TO MAINLY BE LIGHT WITH THE HEAVIEST ACCUMULATIONS
OVER THE SOUTHERN PORTIONS OF THE AREA. THE SHORT WAVE WILL MOVE
EAST OF THE AREA WEDNESDAY NIGHT. ON THURSDAY A COLD FRONT WILL DIVE
SOUTH ACROSS THE AREA BRINGING WITH IT LIGHT SHOWERS AND MUCH COLDER
AIR. THE ECMWF SUGGEST POSSIBLY A MIXED BAG OF SNOW AND RAIN
POSSIBLE THURSDAY AFTERNOON/EVENING AS THE UPPER TROUGH MOVES ACROSS
THE AREA...BUT WITH THE TIMING OF IT DURING THE AFTERNOON HOURS WILL
HOLD OFF ON THAT FOR NOW AND KEEP THE PRECIP LIQUID. HIGH PRESSURE
WILL BUILD IN AND PREVAIL FOR THE REMAINDER OF THE PERIOD WITH
WARMING TEMPERATURES BY SUNDAY./15/

&&

.AVIATION...REGIONAL RADARS SHOW A LINE OF SHRA/TSRA ACTIVITY ALONG
A STRONG COLD FRONT THAT WL MOVE ACROSS THE AREA THIS AFTN AND
EVENING. THE LINE IS EXPECTED TO BY IN VCTY OF GLH BY 21Z AND BE IN
VCTY OF HBG BY 04Z MON. WIDESPREAD MVFR AND OCNL IFR RESTRICTIONS
DUE TO CIGS AND VSBY CAN BE EXPECTED THIS AFTERNOON AND EVENING.
MUCH DRIER AND COLDER AIR WL SURGE INTO THE AREA BEHIND THE FRONT
AND MODELS SUGGEST AN EARLIER IMPROVEMENT TO VFR CONDITIONS AREAWIDE
BY 10Z. GUSTY SOUTHWEST WINDS AHEAD OF THE FRONT THIS AFTN WL BECOME
NWLY WITH FROPA AND REMAIN ABOVE 10KTS THROUGH TONIGHT. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       70  34  42  26 /  92  70   4   0
MERIDIAN      67  35  46  25 /  96  96   6   0
VICKSBURG     70  34  43  24 /  94  45   2   0
HATTIESBURG   70  38  50  26 /  98  98   4   0
NATCHEZ       69  33  42  26 /  90  58   2   0
GREENVILLE    66  32  40  26 /  98  21   2   0
GREENWOOD     66  31  40  24 /  98  34   3   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

15/22
Hazardous weather outlook, Feb 1, 1:01 PM CST, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
101 PM CST SUN FEB 1 2015

ARZ074-075-MSZ018-019-025>039-021915-
ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-
HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
101 PM CST SUN FEB 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND
NORTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY.

LAZ007>009-015-016-023>026-MSZ040>066-072>074-021915-
MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-
FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-SHARKEY-YAZOO-
MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
101 PM CST SUN FEB 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...THE REST OF THIS AFTERNOON THROUGH TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EARLY
EVENING ALONG A STRONG COLD FRONT AS IT MOVES THROUGH THE AREA.
A FEW STORMS MAY BRIEFLY REACH SEVERE LIMITS WITH THE POTENTIAL
TO PRODUCE WIND GUSTS UP TO 60 MPH.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER
OF THE AFTERNOON THROUGH TONIGHT.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Feb 1, 3:06 PM CST, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
306 PM CST SUN FEB 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     TSTM WND DMG     OAK RIDGE               32.62N 91.77W
02/01/2015                   MOREHOUSE          LA   TRAINED SPOTTER

            TREES DOWNED

&&

DL
Local storm report, Feb 1, 4:08 PM CST, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
408 PM CST SUN FEB 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     HAIL             TRANSYLVANIA            32.68N 91.18W
02/01/2015  E1.00 INCH       EAST CARROLL       LA   TRAINED SPOTTER

            MARBLE TO QUARTER SIZE HAIL OCCURRED ALONG WITH VERY
            GUSTY WINDS. SOME SMALL LIMBS WERE DOWNED.

&&

DL
Special weather statement, Feb 1, 4:27 PM CST, 1 hour 27 minutes before
MSZ027-028-036-037-012310-
ATTALA MS-MONTGOMERY MS-HOLMES MS-CARROLL MS-
427 PM CST SUN FEB 1 2015

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
427 PM CST SUN FEB 1 2015

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES WEST OF POSSUMNECK AT 427 PM
CST...MOVING EAST AT 50 MPH.

PEOPLE IN SOUTHEASTERN CARROLL...EAST CENTRAL HOLMES...SOUTHEASTERN
MONTGOMERY AND NORTHERN ATTALA COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3336 8946 3335 8945 3328 8945 3328 8931
      3320 8932 3305 8983 3321 8991 3338 8946
TIME...MOT...LOC 2227Z 248DEG 45KT 3316 8977

DHB
Special weather statement, Feb 1, 4:34 PM CST, 1 hour 20 minutes before
MSZ040-042-043-047-048-053-012320-
WARREN MS-MADISON MS-ISSAQUENA MS-HINDS MS-CLAIBORNE MS-YAZOO MS-
434 PM CST SUN FEB 1 2015

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
434 PM CST SUN FEB 1 2015

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 6 MILES NORTH OF OAK
RIDGE TO 12 MILES SOUTHWEST OF YOKENA AT 435 PM CST...MOVING EAST AT
50 MPH.

PEOPLE IN EXTREME SOUTHWESTERN YAZOO...NORTHERN CLAIBORNE...HINDS...
EXTREME SOUTHEASTERN ISSAQUENA...SOUTHERN MADISON AND WARREN COUNTIES
SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3210 9103 3216 9100 3213 9114 3213 9115
      3224 9104 3222 9100 3219 9099 3229 9098
      3238 9088 3235 9095 3260 9072 3260 8983
      3243 9007 3205 9034 3199 9111 3203 9108
      3206 9116
TIME...MOT...LOC 2235Z 270DEG 43KT 3257 9066 3210 9109

DHB
Local storm report, Feb 1, 5:24 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
524 PM CST SUN FEB 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     TSTM WND GST     1 NNW JACKSON           32.33N 90.22W
02/01/2015  M68.00 MPH       HINDS              MS   ASOS

            RECORDED AT HAWKINS FIELD IN JACKSON

&&

DL
Local storm report, Feb 1, 5:53 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
553 PM CST SUN FEB 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     2 SSW VICKSBURG         32.30N 90.89W
02/01/2015                   WARREN             MS   BROADCAST MEDIA

            TREE DOWNED PARTIALLY BLOCKING ROAD AT HIGHWAY 61
            INTERSECTION WITH IOWA BLVD AND PEMBERTON SQUARE BLVD

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 1, 3:45 PM CSTSevere Thunderstorm WarningJANIssaquena, Sharkey45 min
Feb 1, 4:14 PM CSTSevere Thunderstorm WarningJANYazoo46 min
Feb 1, 4:27 PM CSTSpecial Weather StatementJANAttala43 min
Feb 1, 4:34 PM CSTSpecial Weather StatementJANHinds, Warren46 min
Feb 1, 4:48 PM CSTSevere Thunderstorm WarningJANAdams57 min
Feb 1, 4:52 PM CSTSevere Thunderstorm WarningJANClaiborne, Hinds, Warren38 min
Feb 1, 4:58 PM CSTSevere Thunderstorm WarningJANMadison, Yazoo47 min
Feb 1, 5:17 PM CSTSevere Thunderstorm WarningJANHinds, Madison, Rankin43 min
Feb 1, 5:22 PM CSTSevere Thunderstorm WarningJANLeake38 min
Feb 1, 5:29 PM CSTSevere Thunderstorm WarningJANClaiborne, Copiah, Jefferson46 min
Feb 1, 5:47 PM CSTSevere Thunderstorm WarningJANNeshoba43 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.